Four Weeks after Luvox, I Feel Dizzy, Lethargic and Fatigued.

“I still feel terrible – a lot worse than I did before ever taking it.”

 

Four weeks ago I discontinued Luvox because of side effects. I was on a very low dose but still did not like the reaction from it. It has been four weeks now and I still feel terrible – a lot worse than I did before ever taking it. I have been told it can take awhile for these symptoms to go away. I feel dizzy at times, lethargic, fatigued, headache, certain foods make it worse. I have also noticed if I eat turkey I get real confused and tired. What is going on with me, and how long does it take? I should have learned better than to take these from my experience with the Serzone I took for two weeks. It took about two months for me to feel normal again, I was dizzy and sick and tired.

Remember, as I mention in my book, that turkey is one of the foods with high levels of tryptophan, a precursor of serotonin. When a toxic level of serotonin is reached due to the use of these SSRI’s adding anything that will increase serotonin will trigger adverse reactions. Turkey is one of the worst for producing reactions.

Ann Blake-Tracy

Years 2000 and Prior

This is Survivor Story number 60.
Total number of stories in current database is 96

991 total views, 2 views today